Finite normal mixture copulas for multivariate discrete data modeling

Nikoloulopoulos, Aristidis K and Karlis, Dimitris (2009) Finite normal mixture copulas for multivariate discrete data modeling. Journal of Statistical Planning and Inference, 139 (11). pp. 3878-3890.

Full text not available from this repository. (Request a copy)

Abstract

A new family of copulas is introduced that provides flexible dependence structure while being tractable and simple to use for multivariate discrete data modeling. The construction exploits finite mixtures of uncorrelated normal distributions. Accordingly, the cumulative distribution function is simply the product of univariate normal distributions. At the same time, however, the mixing operation introduces association. The properties of the new family of copulas are examined and a concrete application is used to show its applicability.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 16:30
Last Modified: 17 Mar 2020 15:32
URI: https://ueaeprints.uea.ac.uk/id/eprint/22925
DOI: 10.1016/j.jspi.2009.05.034

Actions (login required)

View Item View Item